# SDR DALA2020111103673

- Difficulty date: November 5, 2020
- Submitted: November 11, 2020
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 53,710 hours, 27,888 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Fwd Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENROUTE RECEIVED A SMOKE LAVATORY SMOKE WARNING, LASTED ABOUT 3 SECONDS.  F/A'S NOTED THAT IT WAS THE FORWARD LAV.  THEY INSPECTED AND FOUND NO INDICATION OF SMOKE OR FIRE.  CORRECTIVE ACTION: INSPECTED LAV, NO EVIDENCE OF FIRE OR HEAT.
